ID 111704
タイトル別表記
A CASE OF HODGKIN’S DISEASE EXHIBITING ERYTHRODERMIA PROBABLY DUE TO ALLERGIC REACTION TO VINCA ALKALOIDS
著者
松本, 直也 徳島大学
岡川, 和人 徳島大学
小阪, 昌明 徳島大学
斎藤, 史郎 徳島大学
キーワード
Hodgkin's disease
Vindesine
Side effect
Erythrodermia
資料タイプ
学術雑誌論文
抄録
症例は58歳の男性。Hodgkin病の診断確定後,MOPP療法を開始したところ紅皮症の発現および好酸球増加を認めた。しかし,VCRとVDSをetoposideに変更すると紅皮症の発現はみられなくなり,治療の継続が可能となり寛解した。本例における紅皮症は,臨床経過からvinca alkaloid剤に対するアレルギー反応によると考えられた。VCR,VDSの主な副作用は血液障害,神経障害であるが,VDSにより紅皮症を生じた例の報告はまだない。化学療法には,複数の薬剤が同時に使われる場合が多く,副作用出現時にその原因薬剤の同定はしばしば困難である。したがって,薬剤の副作用についての症例の集積が重要と考えられる。
抄録別表記
A 58 year-old man with Hodgkin’s disease exhibited erythrodermia due to allergic reaction to vincristine sulfate (VCR) and vindesine sulfate (VDS). However, chemotherapy could be continued by changing VCR and VDS to etoposide without allergic symptom. Clinical observation strongly suggested that erythrodermia was due to the use of vinca alkaloids in this patient. Hematological and neurological side effects have been well known for VDS and VCR, but erythrodermia has not yet been reported as being caused by these agents. It is often difficult to difference drugs as a cause of an allergic reaction when several drugs are used together. Therefore, it is important to collect all the cases showing the effects of drugs.
掲載誌名
癌と化学療法
ISSN
03850684
21872449
cat書誌ID
AN00048354
出版者
癌と化学療法社
16
6
開始ページ
2297
終了ページ
2300
発行日
1989-06
備考
著者表記「斎藤」の正しい表記は、PDFを参照ください。
EDB ID
フルテキストファイル
言語
jpn
著者版フラグ
出版社版
部局
歯学系